Journal article icon

Journal article

Martingale representations for diffusion processes and backward stochastic differential equations

Abstract:

In this paper we explain that the natural filtration of a continuous Hunt process is continuous, and show that martingales over such a filtration are continuous. We further establish a martingale representation theorem for a class of continuous Hunt processes under certain technical conditions. In particular we establish the martingale representation theorem for the martingale parts of (reflecting) symmetric diffusions in a bounded domain with a continuous boundary. Together with an approach ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/978-3-642-27461-9_4

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Lecture Notes in Mathematics
Volume:
2046
Pages:
75-103
Publication date:
2009-10-26
DOI:
ISSN:
0075-8434
URN:
uuid:f2eb52f3-9bc0-49dc-b989-a8a3b5cbae6c
Source identifiers:
340104
Local pid:
pubs:340104
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP